Advanced search
1 file | 317.48 KB

Dirac type operators for spin manifolds associated to congruence subgroups of generalized modular groups

Author
Organization
Abstract
Fundamental solutions of Dirac type operators are introduced for a class of conformally. at spin manifolds. This class consists of manifolds obtained by factoring out the upper half-space of R-n by congruence subgroups of generalized modular groups. Basic properties of these fundamental solutions are presented together with associated Eisenstein and Poincare type series.
Keywords
CONFORMALLY FLAT MANIFOLDS, CLIFFORD ANALYSIS, AUTOMORPHIC-FORMS, VAHLEN GROUP, SPACES

Downloads

  • bulla.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 317.48 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Bulla, E, Denis Constales, RS Krausshar, and John Ryan. 2010. “Dirac Type Operators for Spin Manifolds Associated to Congruence Subgroups of Generalized Modular Groups.” Journal Fur Die Reine Und Angewandte Mathematik 643: 1–19.
APA
Bulla, E., Constales, D., Krausshar, R., & Ryan, J. (2010). Dirac type operators for spin manifolds associated to congruence subgroups of generalized modular groups. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 643, 1–19.
Vancouver
1.
Bulla E, Constales D, Krausshar R, Ryan J. Dirac type operators for spin manifolds associated to congruence subgroups of generalized modular groups. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK. 2010;643:1–19.
MLA
Bulla, E, Denis Constales, RS Krausshar, et al. “Dirac Type Operators for Spin Manifolds Associated to Congruence Subgroups of Generalized Modular Groups.” JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK 643 (2010): 1–19. Print.
@article{1084562,
  abstract     = {Fundamental solutions of Dirac type operators are introduced for a class of conformally. at spin manifolds. This class consists of manifolds obtained by factoring out the upper half-space of R-n by congruence subgroups of generalized modular groups. Basic properties of these fundamental solutions are presented together with associated Eisenstein and Poincare type series.},
  author       = {Bulla, E and Constales, Denis and Krausshar, RS and Ryan, John},
  issn         = {0075-4102},
  journal      = {JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK},
  keyword      = {CONFORMALLY FLAT MANIFOLDS,CLIFFORD ANALYSIS,AUTOMORPHIC-FORMS,VAHLEN GROUP,SPACES},
  language     = {eng},
  pages        = {1--19},
  title        = {Dirac type operators for spin manifolds associated to congruence subgroups of generalized modular groups},
  url          = {http://dx.doi.org/10.1515/CRELLE.2010.042},
  volume       = {643},
  year         = {2010},
}

Altmetric
View in Altmetric
Web of Science
Times cited: